MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INTERGLIDE INTERMITTENT CATHETER; USA INTERGLIDE 14CH FEMALE

C.R. BARD, INC. (COVINGTON) -1018233 BARD INTERGLIDE INTERMITTENT CATHETER; USA INTERGLIDE 14CH FEMALE
Model Number 430614
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheters did not have any lubrication on them and so the patient had difficulty in inserting.Stated that it was very painful.Also the patient used water as instructed, but that did not help.No medical intervention was reported.
 
Event or Problem Description
It was reported that the catheters did not have any lubrication on them and so the patient had difficulty in inserting.Stated that it was very painful.It was also stated that the patient used water as instructed, but that did not help.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure mode could be poor coating/out of coating specifications/change in coating solution causing patient feel pain/discomfort.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿interglide coated intermittent catheter sterilized using irradiation, single use, do not resterlize, federal (usa) law restricts this device to sale by or on the order of a physician.Do not use if package is damage contains or presence of phthalates.¿ correction: h.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD INTERGLIDE INTERMITTENT CATHETER
Common Device Name
USA INTERGLIDE 14CH FEMALE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11147540
Report Number1018233-2020-22428
Device Sequence Number3719127
Product Code KOD
UDI-Device Identifier00801741077951
UDI-Public(01)00801741077951
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K951260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number430614
Device Catalogue Number430614
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;